# SDR ASAA2022081639830

- Difficulty date: August 16, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 67,213 hours, 34,346 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR TRANSITION STRIP HAS CORROSION SPOTS BETWEEN STA 727C THRU STA 767, IN THE AFT CARGO BAY. GROUNDED - YES. R/H FLOOR TRANSITION STRIP FOUND TO BE OUT OF LIMITS, IAW B737-700 SRM 53-00-53-1A-2 INSTALLED NEW TRANSITION STRIP IAW B737-700 SRM 51-41-05-060 W= 6" O=.040" R=.030" L=4" D=.010".
